MathSciNet Relay Station
MathSciNet bibliographic data
MR1949787 14F05 (14E05 14E30 18E30)
Kawamata, Yujiro $D$-equivalence and $K$-equivalence. J. Differential Geom. 61 (2002), no. 1, 147–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement